Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Erythrocyte sedimentation rate 55-60, joint pain, reduce ESR level?

Sir, always mu ESR very high(55-60), joint pain also.I am 34 Y.O.(61kg).can i get an answer to reduce my ESR either by medicine or ESR lowering health query is how can i reduce my blood ESR level?. Because of my high ESR level i have severa joit pain also.pls write down some remedies..
Asked On : Thu, 29 Mar 2012
Answers:  1 Views:  1050
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi, Firstly it is important to investigate for the cause of high ESR. Unless we know what is causing high ESR ,it is difficult to advice you anything . As told by you ,you seem to have joint pains.You need need investigations like RA factor, X Ray of joints etc to look for various causes of joint pains.So i would advice you to kindly get yourself investigated first . Meanwhile take some painkillers(NSAIDS) for you joint pain and take calcium rich diet with Vitamin D supplementation. Hope it helps.
Answered: Fri, 20 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor